This Article 
 Bibliographic References 
 Add to: 
Cayley Graphs With Optimal Fault Tolerance
October 1992 (vol. 41 no. 10)
pp. 1337-1339

If H is a quasiminimal generating set for a finite group G, it is proved that the Cayley graph (G; H) has optimal fault tolerance unless it belongs to a special family.

[1] S. B. Akers and B. Krishnamurthy, "On group graphs and their faulttolerance,"IEEE Trans. Comput., vol. C-36, pp. 885-888, 1987.
[2] L. Babai, "Chromatic number and subgraphs of Cayley graphs," inTheory and Applications of Graphs, Y. Alavi and D. R. Lick, Eds.,Proc. Int. Conf. Theory Appl. Graphs, Kalamazoo, 1976, Lecture Notes Math., vol. 642. Berlin, Germany: Springer-Verlag, 1978, pp. 10-22.
[3] C. D. Godsil, "Connectivity of minimal Cayley graphs,"Arch. Math. (Basel), vol. 37, pp. 473-476, 1981.
[4] Y. O. Hamidoune, A. S. Llado, and O. Serra, "On the connectivity of hierarchical Cayley digraphs,"Discr. Appl. Math., to be published.
[5] W. Mader, "Eine Eigenschaft der Atome endlicher Graphen,"Arch. Math. (Basel), vol. 22, pp. 333-336, 1971.
[6] M. E. Watkins, "Connectivity of transitive graphs,"J. Combin. Theory, vol. 8, pp. 23-29, 1980.

Index Terms:
Cayley graphs; optimal fault tolerance; quasiminimal generating set; finite group; fault tolerant computing; graph theory.
B. Alspach, "Cayley Graphs With Optimal Fault Tolerance," IEEE Transactions on Computers, vol. 41, no. 10, pp. 1337-1339, Oct. 1992, doi:10.1109/12.166612
Usage of this product signifies your acceptance of the Terms of Use.